# SDR AALA20151229005

- Difficulty date: December 26, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 49,837 hours, 19,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Faulty
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DURING REPLACEMENT OF L1 DOOR SLIDE, THE RELEASE LATCH FAILED THE PULL TEST IAW AMM 25-66-01 FIGURE 25-66-01-990-803.  R & R RELEASE LATCH IAW AMM 25-66-01. OPERATIONAL CHECKED GOOD.
